Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Sporadic bleeding with pain in abdominal area, elbow and knee joint pain, shortness of breath. Anxiety or ovarian cancer?

I have had for the second month, one day of sporadic bleeding, last month it was a week before my period this month it is 2.5 weeks since my last period. Along with this I feel pain/ bloating in my upper abdominal area. Some elbow and knee join pain I also have shortness of breath I am not sure if this is related or anxiety about reading of ovarian cancer . Usually about 4 days before my period I have brown discharge until my period starts ans it is usually really heavy the first day then tapers off and last about 4-5 days.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you have could be due to a hormonal imbalance or an ovarian pathology. This can be determined by investigations like ultrasoud scan of the pelvis under the guidance of your gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor